# SDR IPXA2020081459033

- Difficulty date: July 24, 2020
- Submitted: August 14, 2020
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 76,141 hours, 14,936 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: ADA84063
- Condition: Cracked
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C3CMAIN CARGO FLOOR BEAM HAS CRACK AND DENT AT STA Y=979 AND X=-107.REPAIRED FLOOR BEAM AT STA Y=979 AND X=-107 IAW VT-SAA EA # 011-5310-01-A8440-IR AND UPS EO # MD11-5310-77493-A. MAJOR
